# SDR SWAA2012092107854

- Difficulty date: September 19, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 32,375 hours, 18,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER FWD GIRT BAR HOOK FASTENERS LOOSE.  SECURED HOOK ASSY PER MM AND MT.
